RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 84–97 (Mi dm48)  

This article is cited in 3 scientific papers (total in 3 papers)

On the automaton determinization of sets of superworks

A. G. Verenkin, È. È. Gasanov


Abstract: We introduce the concept of a determinising automaton which, for every superword taken from a given set fed into its input, beginning with some step, at any time $t$ yields the value of the input word at time $t+1$, that is, predicts the input superword. We find a criterion whether a given set of superwords is determinisable, that is, whether for the set there exists a determinising automaton. We give the best (in some sense) method to design a determinising automaton for an arbitrary determinisable set of superwords. For some determinisable sets we present optimal and asymptotically optimal determinising automata.

DOI: https://doi.org/10.4213/dm48

Full text: PDF file (926 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:3, 229–243

Bibliographic databases:

UDC: 519.7
Received: 22.09.2005

Citation: A. G. Verenkin, È. È. Gasanov, “On the automaton determinization of sets of superworks”, Diskr. Mat., 18:2 (2006), 84–97; Discrete Math. Appl., 16:3 (2006), 229–243

Citation in format AMSBIB
\Bibitem{VerGas06}
\by A.~G.~Verenkin, \`E.~\`E.~Gasanov
\paper On the automaton determinization of sets of superworks
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 84--97
\mathnet{http://mi.mathnet.ru/dm48}
\crossref{https://doi.org/10.4213/dm48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283333}
\zmath{https://zbmath.org/?q=an:1121.68070}
\elib{http://elibrary.ru/item.asp?id=9311197}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 3
\pages 229--243
\crossref{https://doi.org/10.1515/156939206777970444}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747495588}


Linking options:
  • http://mi.mathnet.ru/eng/dm48
  • https://doi.org/10.4213/dm48
  • http://mi.mathnet.ru/eng/dm/v18/i2/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Mastikhina, “A criterion for a partial prediction of general regular superevents”, Discrete Math. Appl., 21:5-6 (2011), 727–739  mathnet  crossref  crossref  mathscinet  elib
    2. I. K. Vedernikov, “Kriterii pochti polnogo prognozirovaniya sverkhslova v mnogoznachnom alfavite”, Intellektualnye sistemy. Teoriya i prilozheniya, 23:2 (2019), 87–103  mathnet
    3. I. Vedernikov, “Upper estimate of partial prediction degree for general regular superevents”, Moscow University Mathematics Bulletin, 74:5 (2019), 182–188  mathnet  crossref  isi
  • Дискретная математика
    Number of views:
    This page:304
    Full text:143
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020